# SDR AALA20130920001

- Difficulty date: September 20, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 64,721 hours, 33,473 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TOP CHANNEL AT LONGERON 23 & STATION 200 LT.  REPLACED LONGERON SECTION FROM BS 163 TO 218 IAW SRM 53-02-00.
